# SDR AT9900347

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3955999501
- Condition: Corroded
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND PULLEYS AND ATTACH BRACKET ON THE NOSE LANDING GEAR WHEEL WELL AT BS 69 LBL 28 CORRODED.  REMOVED AND REPLACED BRACKET FOR GROUND SENSE ASSEMBLY WITH NEW HARDWARE AND TWO PULLEYS IAW DC9 20-16-0.  RIGGED AND OPS CHECKED NOSE LANDING GEAR STEERING CONTROL SYSTEM IAW DC9 MM 32-50-0, AND 32-51-0.
